Alert archive / Georgia / Wind Advisories in 2013
Wind Advisory 1, NWS Charleston, SC
NWS Charleston, SC issued this wind advisory at Jan 29, 2013, 4:26 PM EST for 5 counties in South Carolina; 8 counties in Georgia. It took effect at Jan 30, 2013, 12:00 PM EST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2013, 4:26 PM EST (21:26 UTC)
- In effect from
- Jan 30, 2013, 12:00 PM EST
- Expired
- Jan 31, 2013, 1:00 AM EST
- In force
- 13 hr
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
466 WWUS72 KCHS 292126 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 426 PM EST TUE JAN 29 2013 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-300600- /O.NEW.KCHS.WI.Y.0001.130130T1700Z-130131T0600Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 426 PM EST TUE JAN 29 2013 ...WIND ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 1 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO 1 AM EST THURSDAY. * LOCATIONS...ALL OF SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA. * WINDS...SOUTH AT 25 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...MIDDAY WEDNESDAY THROUGH WEDNESDAY NIGHT. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY ON AREA BRIDGES AND OVERPASSES. ISOLATED DOWNED TREES AND POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY ON BRIDGES AND OVERPASSES. && $$
7 follow-up statements
257 WWUS72 KCHS 300324 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1024 PM EST TUE JAN 29 2013 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-301100- /O.CON.KCHS.WI.Y.0001.130130T1700Z-130131T0600Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 1024 PM EST TUE JAN 29 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO 1 AM EST THURSDAY... * LOCATIONS...ALL OF SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...MIDDAY WEDNESDAY THROUGH WEDNESDAY NIGHT. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY ON AREA BRIDGES AND OVERPASSES. ISOLATED DOWNED TREES AND POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY ON BRIDGES AND OVERPASSES. && $$
944 WWUS72 KCHS 300830 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 330 AM EST WED JAN 30 2013 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-301630- /O.CON.KCHS.WI.Y.0001.130130T1700Z-130131T0600Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 330 AM EST WED JAN 30 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 1 AM EST THURSDAY... * LOCATIONS...ALL OF SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...MIDDAY THROUGH THIS EVENING. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY ON AREA BRIDGES AND OVERPASSES. ISOLATED DOWNED TREES AND POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY ON BRIDGES AND OVERPASSES. && $$
912 WWUS72 KCHS 301601 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1101 AM EST WED JAN 30 2013 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-310015- /O.CON.KCHS.WI.Y.0001.130130T1700Z-130131T0600Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 1101 AM EST WED JAN 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * LOCATIONS...ALL OF SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...NOW THROUGH THIS EVENING. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY ON AREA BRIDGES AND OVERPASSES. ISOLATED DOWNED TREES AND POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY ON BRIDGES AND OVERPASSES. && $$
782 WWUS72 KCHS 302119 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 419 PM EST WED JAN 30 2013 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-310530- /O.CON.KCHS.WI.Y.0001.000000T0000Z-130131T0600Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 419 PM EST WED JAN 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * LOCATIONS...ALL OF SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...NOW THROUGH EARLY TONIGHT. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY ON AREA BRIDGES AND OVERPASSES. ISOLATED DOWNED TREES AND POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY ON BRIDGES AND OVERPASSES. && $$
167 WWUS72 KCHS 310110 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 810 PM EST WED JAN 30 2013 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-310600- /O.CON.KCHS.WI.Y.0001.000000T0000Z-130131T0600Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 810 PM EST WED JAN 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * LOCATIONS...ALL OF SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...NOW THROUGH EARLY TONIGHT. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY ON AREA BRIDGES AND OVERPASSES. ISOLATED DOWNED TREES AND POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY ON BRIDGES AND OVERPASSES. && $$
433 WWUS72 KCHS 310355 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1055 PM EST WED JAN 30 2013 GAZ087-088-099>101-114>119-137>141-SCZ040-042-047-310500- /O.CAN.KCHS.WI.Y.0001.000000T0000Z-130131T0600Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...RIDGELAND 1055 PM EST WED JAN 30 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE WIND ADVISORY. $$ SCZ043>045-048>052-310600- /O.CON.KCHS.WI.Y.0001.000000T0000Z-130131T0600Z/ INLAND COLLETON-DORCHESTER-INLAND BERKELEY-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- INCLUDING THE CITIES OF...WALTERBORO...ST. GEORGE...SUMMERVILLE... MONCKS CORNER...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 1055 PM EST WED JAN 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * LOCATIONS...ALL OF SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...NOW THROUGH 1 AM. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY ON AREA BRIDGES AND OVERPASSES. ISOLATED DOWNED TREES AND POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY ON BRIDGES AND OVERPASSES. && $$
103 WWUS72 KCHS 310557 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1257 AM EST THU JAN 31 2013 SCZ045-311400- /O.EXP.KCHS.WI.Y.0001.000000T0000Z-130131T0600Z/ /O.NEW.KCHS.LW.Y.0003.130131T0900Z-130131T2300Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 1257 AM EST THU JAN 31 2013 ...LAKE WIND ADVISORY IN EFFECT FOR LAKE MOULTRIE... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 6 PM EST THIS EVENING. * HAZARDS...GUSTY WINDS AND ROUGH WAVES. * WINDS...WEST 15 TO 25 KNOTS. * TIMING...OVERNIGHT AND THROUGH SUNSET ON THURSDAY. * IMPACTS... THE COMBINATION OF INCREASING WINDS AND WAVES WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH TODAY...ESPECIALLY ON THE OPEN LAKE WATERS. STRONG WINDS MAY LEAD TO LARGE WAVES WHICH CAN CAPSIZE BOATS. && $$ SCZ043-044-048>052-310700- /O.EXP.KCHS.WI.Y.0001.000000T0000Z-130131T0600Z/ INLAND COLLETON-DORCHESTER-BEAUFORT-COASTAL COLLETON-CHARLESTON- COASTAL JASPER-TIDAL BERKELEY- INCLUDING THE CITIES OF...WALTERBORO...ST. GEORGE...SUMMERVILLE... BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER... DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 1257 AM EST THU JAN 31 2013 ...WIND ADVISORY WILL EXPIRE AT 1 AM EST EARLY THIS MORNING... THE COLD FRONT HAS PASSED THROUGH AND GUSTY WINDS WILL SLOWLY SUBSIDE OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this wind advisory went out at Jan 29, 1:42 PM EST, 2 hours 44 minutes earlier.
Area forecast discussion, Jan 29, 1:42 PM EST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
142 PM EST TUE JAN 29 2013
.SYNOPSIS...
ATLANTIC HIGH PRESSURE WILL PREVAIL TONIGHT INTO WEDNESDAY. A
STRONG COLD FRONT WILL APPROACH FROM THE WEST WEDNESDAY...BRINGING
WINDY CONDITIONS AND THE THREAT OF THUNDERSTORMS. AFTER THE COLD
FRONT PUSHES OFFSHORE WEDNESDAY NIGHT...HIGH PRESSURE WILL SUPPORT
COOLER AND DRIER CONDITIONS INTO NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TEMPS WILL CONTINUE TO WARM A FEW DEGREES THIS AFTERNOON AS
SOUTHERLY FLOW PERSISTS BETWEEN SFC HIGH PRESSURE SLIDING OVER THE
ATLANTIC AND A DEEPENING LOW PRESSURE SYSTEM TRACKING THROUGH THE
CENTRAL UNITED STATES. DESPITE INCREASING ISENTROPIC ASCENT AND
CLOUD COVER DURING AFTERNOON HOURS...MID LVL RIDGING ALONG WITH
1000-850MB THICKNESSES INDICATE TEMPS REACHING THE UPPER 70S OVER
MOST AREAS. A FEW LOCATIONS MAY REACH 80 IN SOUTHEAST GEORGIA.
TEMPS WILL LIKELY REMAIN COOLER ALONG THE COAST WITH FOG STILL
PRESENT OVER THE NEARSHORE WATERS AND LIGHT ONSHORE FLOW EXPECTED
THROUGH THIS EVENING. THERE IS A POSSIBILITY OF SEA FOG DRIFTING
BACK OVER LOCATIONS IMMEDIATELY ALONG THE COAST SHOULD IT LAST
THROUGH LATE AFTERNOON. HOWEVER...ANY FOG WILL QUICKLY DISSIPATE
WITH DIURNAL TEMPS PEAKING OVER THE AREA. OTHERWISE...EXPECT A DRY
PERIOD OF WEATHER THROUGH THIS EVENING WHILE A COLD FRONT ADVANCES
THROUGH THE DEEP SOUTH TO OUR WEST.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
TONIGHT...IT WILL BE A RELATIVELY WARM NIGHT FOR LATE JANUARY
WITH THE REGION PLACED SOLIDLY WITHIN THE WARM SECTOR OF THE
APPROACHING FRONTAL SYSTEM. A STRENGTHENING LOW-LEVEL JET WILL
KEEP THE ATMOSPHERE WELL MIXED WITH THE BOUNDARY LAYER REMAINING
DECOUPLED. LOWS WILL ONLY BOTTOM OUT IN THE LOWER 60S FOR MOST
LOCALES. IT APPEARS THE BEST RAIN CHANCES WILL REMAIN WELL TO THE
WEST CLOSER TO THE FRONT ITSELF...BUT WOULD NOT BE SURPRISED TO SEE
SOME VERY LIGHT SHOWER ACTIVITY DEVELOP OVER THE FAR NORTHERN
ZONES EARLY WEDNESDAY IN THE STRONG WARM AIR ADVECTION REGIME.
WILL KEEP THE FORECAST DRY FOR NOW...ALTHOUGH THE INTRODUCTION OF
AT LEAST ISOLATED SHOWERS MAY BE NEEDED IN LATER FORECAST CYCLES.
WEDNESDAY...THE AXIS OF A ROBUST UPPER TROUGH WILL SWEEP FROM THE
GREAT PLAINS INTO THE OHIO/TENNESSEE VALLEY THROUGH THE
DAY...PROVIDING THE ENERGY TO PUSH A STRONG COLD FRONT INTO THE
FORECAST AREA BY THE LATE AFTERNOON/EARLY EVENING HOURS.
IMPRESSIVE DYNAMICS WILL BE ENHANCING A LINE OF CONVECTION MOVING
EASTWARD WITH THE COLD FRONT...WHILE LATEST NUMERICAL MODEL SOLUTIONS
DELAY THE INTRUSION OF THESE SHOWERS/THUNDERSTORMS UNTIL AT LEAST
21Z TO 00Z. WARM ADVECTION COULD STILL INITIATE SOME ISOLATED TO
SCATTERED SHOWER ACTIVITY AHEAD OF THE FRONT...AND HAVE THUS
INTRODUCED 20 TO 30 PERCENT RAIN CHANCES AS EARLY AS MID MORNING.
RAIN COVERAGE AND INTENSITY WILL THEN GRADUALLY INCREASE FROM
WEST TO EAST AS THE FRONT APPROACHES THE REGION...PEAKING IN THE
EVENING/NIGHTTIME PERIOD. THE MAIN QUESTION THEN BECOMES THE
POTENTIAL FOR SEVERE WEATHER LATE WEDNESDAY.
STORM PREDICTION CENTER HAS MAINTAINED A SLIGHT RISK FOR SEVERE
WEATHER ACROSS THE FORECAST AREA ON WEDNESDAY. DYNAMICS ASSOCIATED
WITH THE APPROACHING FRONTAL SYSTEM ARE CONCERNING...AS A 50 TO
60 KT LOW LEVEL JET MOVES DIRECTLY OVER THE AREA BY THE EVENING
HOURS. THE AXIS OF THE UPPER JET WILL BE DELAYED TO THE
WEST...HOWEVER THE FORECAST AREA WILL STILL BECOME LOCATED UNDER
110 TO 120 KT FLOW ALOFT ALONG THE EASTERN PERIPHERY OF THE JET.
SHEAR PROFILES WILL THUS BE QUITE STRONG...AND WHEN COMBINED WITH
A TIGHTENED PRESSURE GRADIENT AHEAD OF THE COLD FRONT...PREVAILING
WINDS ACROSS THE FORECAST AREA WILL BE GUSTY EVEN BEFORE STRONGEST
PRECIPITATION ARRIVES. AS TEMPERATURES WARM WELL ABOVE NORMAL INTO
THE UPPER 70S TO NEAR 80 DEGREES...MIXING DURING THE PEAK HEATING
HOURS COULD TAP INTO THE IMPRESSIVE BOUNDARY LAYER WINDS AND
SUPPORT WIND ADVISORY CONDITIONS. HOWEVER...AS THE CONVECTIVE
PRECIPITATION ASSOCIATED WITH THE COLD FRONT APPROACHES...INSTABILITY
AND LAPSE RATES STILL APPEAR MARGINAL AT BEST. THIS LENDS SOME
UNCERTAINTY TO THE POTENTIAL FOR STORMS TO BECOME SEVERE AND
PRODUCE DAMAGING WINDS GUSTS. DUE TO THE STRONG DYNAMICS FOR
FORCING...WILL MAINTAIN MENTION OF A SLIGHT CHANCE FOR
THUNDER...YET REMAIN SOMEWHAT CONSERVATIVE DUE TO THE INHERENT
ISSUES OF HIGH SHEAR/LOW INSTABILITY ENVIRONMENTS. WILL MAINTAIN
MENTION OF SEVERE POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK TO
ADDRESS THE POSSIBILITY OF AT LEAST ISOLATED SEVERE THUNDERSTORM
DEVELOPMENT.
WEDNESDAY NIGHT AND THURSDAY...THE UPPER TROUGH WILL LIFT AND
FLATTEN BY WEDNESDAY NIGHT...WITH THE COLD FRONT RAPIDLY MOVING
OFFSHORE BY DAYBREAK THURSDAY. PRECIPITATION POTENTIAL PEAKING
BEFORE MIDNIGHT WILL QUICKLY DECREASE FROM WEST TO EAST DURING THE
PRE DAWN HOURS...WITH RAIN CHANCES BELOW 15 PERCENT BY SUNRISE.
DRY HIGH PRESSURE WILL BUILD BEHIND THE DEPARTING SYSTEM...AND
STRONG COLD ADVECTION WILL SUPPORT HIGH TEMPERATURES THURSDAY
AFTERNOON 15 TO 20 DEGREES COOLER THAN THE PREVIOUS DAY. HIGHS
WILL BE SUPPRESSED AROUND 60 DEGREES DESPITE SCATTERING SKY COVER
AND BETTER INSOLATION. CONTINUING COLD ADVECTION AND TIGHTENED
PRESSURE GRADIENTS WILL SUPPORT ANOTHER BREEZY
AFTERNOON...ESPECIALLY AS BETTER MIXING UNDER CLEARING SKIES TAPS
INTO BOUNDARY LAYER FLOW. LOW TEMPERATURES THURSDAY NIGHT WILL
ALSO REFLECT THE SIGNIFICANT CHANCE IN AIR MASS...WITH
TEMPERATURES FALLING INTO THE LOW 30S INLAND TO THE MID/UPPER 30S
CLOSER TO THE COAST.
FRIDAY...HIGH PRESSURE WILL BE REINFORCED FROM THE NORTH...AND
WITH NEARLY ZONAL FLOW ALOFT...EXPECT ANOTHER DRY AND COOL DAY.
TEMPERATURES WILL RANGE RIGHT AROUND SEASONAL NORMALS FOR EARLY
FEBRUARY...PEAKING AROUND 60 DEGREES UNDER MOSTLY SUNNY SKIES.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
AN UPPER LEVEL SHORTWAVE WILL AMPLIFY AS IT SLIPS SOUTHEAST INTO
THE REGION ON SATURDAY...ALLOWING A WEAK WAVE OF LOW PRESSURE AND
COLD FRONT TO MOVE ACROSS THE MID ATLANTIC AND SOUTHEAST STATES.
DEEP MOISTURE AND DYNAMICS WILL BE MUCH MORE LIMITED WITH THIS
SYSTEM...AND HAVE THUS MAINTAINED A DRY FORECAST. HIGH PRESSURE
WILL QUICKLY REBUILD BEHIND THE DEPARTING SHORTWAVE AND
FRONT...STEADILY MOVING INTO THE ATLANTIC EARLY NEXT WEEK. A
STRONGER COLD FRONT COULD APPROACH THE FORECAST AREA BY
TUESDAY...HOWEVER WILL KEEP POPS BELOW 15 PERCENT DUE TO TIMING
AND IMPACT UNCERTAINTIES THIS FAR IN ADVANCE. HIGH TEMPERATURES
WILL GENERALLY REACH THE LOW 60S EACH AFTERNOON...WITH LOWS
MODERATING INTO THE UPPER 30S TO LOWER 40S.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
VFR CONDITIONS ARE EXPECTED AT BOTH TERMINALS THROUGH EARLY
TONIGHT. MVFR CONDITIONS ARE POSSIBLE FROM MIDNIGHT UNTIL SUNRISE
TONIGHT AS FOG DEVELOPS OR ADVECTS FROM OCEAN WATERS LATE. VFR
CONDITIONS WILL THEN RETURN BY LATE MORNING WEDNESDAY AS SFC WINDS
INCREASE TO 10-15 KKOTS EARLY. BREEZY WIND CONDITIONS ARE THEN
LIKELY AT BOTH TERMINALS WEDNESDAY AFTERNOON.
EXTENDED AVIATION OUTLOOK...WINDY CONDITIONS EXPECTED ON
WEDNESDAY...WITH LOW-LEVEL WIND SHEAR POSSIBLE WEDNESDAY MORNING
BEFORE MIXING INCREASES LATE MORNING. TEMPO MVFR OR LOWER CIGS/
VSBYS ARE POSSIBLE WEDNESDAY EVENING/NIGHT WITH SHOWERS AND/OR
THUNDERSTORMS ALONG A COLD FRONT. EXPECT PREVAILING VFR CONDITIONS
TO RETURN BY THURSDAY INTO THE LATE WEEK PERIOD.
&&
.MARINE...
THIS AFTERNOON...LATEST VISIBLE SATELLITE IMAGERY...WEBCAMS AND
PILOT BOAT OBSERVATIONS INDICATE DENSE MARINE REMAINING NEARSHORE
COASTAL WATERS THIS AFTERNOON. EXPECT DENSE FOG TO CONTINUE
THROUGH LATE AFTERNOON AS HIGH PRESSURE REMAINS OVER THE WATERS.
INCREASING DEWPOINTS OVER THE CHILLY SHELF WATERS COULD SUPPORT AT
LEAST PATCHY SEA FOG OVER THE NEARSHORE WATERS THROUGH THROUGH
EARLY EVENING...UNTIL THE GRADIENT WIND INCREASES THROUGH TONIGHT.
THE CHS HARBOR WILL LIKELY REMAIN FREE FROM ADDITIONAL
FOG...ESPECIALLY AS AFTERNOON TEMPS PEAK IN THE UPPER 60S TO LOWER
70S OVER LAND AROUND THE HARBOR...BUT THERE IS A CHANCE THAT SEA
FOG MAY DRIFT BACK INTO THE HARBOR AS WINDS REMAIN LIGHT FROM THE
SOUTHEAST. EXPECT A GRADUAL INCREASE IN WIND FIELDS THIS EVENING
AS A COLD FRONT APPROACHES THE REGION FROM OUR WEST.
TONIGHT...WINDS WILL BEGIN TO INCREASE AS LOW-LEVEL JETTING
INTENSIFIES AHEAD OF THE APPROACHING COLD FRONT. WINDS LOOK TO MAX
OUT AT 15-20 KT ALL WATERS AND LOCAL SWAN OUTPUT SUGGESTS SEAS
WILL REMAIN BELOW 6 FT...SO WILL NOT HOIST A SMALL CRAFT ADVISORY
FOR ANY MARINE LEGS FOR THE TONIGHT PERIOD. ANY SEA FOG COULD
LINGER IN THE NEARSHORE WATERS FOR MUCH OF THE NIGHT.
WEDNESDAY THROUGH SATURDAY...MARINE CONDITIONS WILL RAPIDLY
DETERIORATE ON WEDNESDAY...AS THE PRESSURE GRADIENT TIGHTENS
SIGNIFICANTLY AHEAD OF A COLD FRONT AND AN IMPRESSIVE 50 TO 60 KT
LOW LEVEL JET MOVES OVER THE AREA. DUE TO DECENT CONFIDENCE IN
SECOND AND THIRD PERIOD WIND POTENTIAL...HAVE ISSUED SMALL CRAFT
ADVISORIES FOR ALL NEARSHORE WATERS AND THE CHARLESTON HARBOR
BEGINNING 15Z WEDNESDAY. HAVE ALSO RAISED A GALE WATCH FOR THE
OFFSHORE GEORGIA WATERS AT 15Z...WHEN FREQUENT GUSTS ABOVE 34 KT
ARE MOST LIKELY TO INITIATE. GALE CONDITIONS COULD ALSO OCCUR
ACROSS THE NEARSHORE WATERS...ESPECIALLY THE MARINE ZONES ADJACENT
TO CHARLESTON COUNTY...HOWEVER TIMING SUGGESTS THESE CONDITIONS
ARE MORE LIKELY TO BE DELAYED TOWARD WEDNESDAY EVENING OR NIGHT.
WILL THUS HOLD OFF ON A GALE WARNING FOR THE NEARSHORE ZONES AT
THIS TIME. SEAS WILL BUILD AHEAD OF THE FRONT...PEAKING BETWEEN
5-10 FT BEYOND 10 NM FROM THE COAST. ALTHOUGH THE FRONT WILL
RAPIDLY SHIFT OUT OF THE AREA BY THURSDAY MORNING...OFFSHORE WINDS
WILL STILL BE QUITE STRONG IN A LOW LEVEL COLD ADVECTION
PATTERN...AND SMALL CRAFT ADVISORY CONDITIONS COULD LINGER THROUGH
AT LEAST THURSDAY AFTERNOON. WINDS AND SEAS WILL THEN STEADILY
DIMINISH THURSDAY NIGHT...REMAINING BELOW ADVISORY CRITERIA FOR THE
REMAINDER OF THE FORECAST PERIOD WITH HIGH PRESSURE GENERALLY IN
CONTROL.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM WEDNESDAY TO 7 PM EST THURSDAY
FOR AMZ330-350-352-354.
DENSE FOG ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR AMZ350-
352-354.
GALE WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING FOR
AMZ374.
&&
SYNOPSIS...
NEAR TERM...DPB
SHORT TERM...79/ST
LONG TERM...79
AVIATION...ST
MARINE...DPB/79Hazardous weather outlook, Jan 29, 1:24 PM EST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 124 PM EST TUE JAN 29 2013 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-301000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 124 PM EST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERE WEATHER...A STRONG COLD FRONT WILL ADVANCE THROUGH SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA WEDNESDAY...BRINGING A PERIOD OF THUNDERSTORMS TO THE AREA. STRONG WINDS FIELDS ASSOCIATED WITH THE PASSING FRONT MAY RESULT IN A FEW THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS. CHANCES OF SEVERE WEATHER APPEAR GREATEST WEDNESDAY AFTERNOON INTO EARLY WEDNESDAY NIGHT. WINDS...STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP AHEAD OF A COLD FRONT ON WEDNESDAY. WIND ADVISORIES MAY BE EVENTUALLY BE NEEDED...ESPECIALLY DURING PEAK HEATING HOURS WEDNESDAY AFTERNOON. A LAKE WIND ADVISORY MAY BE NEEDED EARLY WEDNESDAY NIGHT AS THE COLD FRONT ADVANCES TO THE ATLANTIC OCEAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ350-352-354-301000- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 124 PM EST TUE JAN 29 2013 ...DENSE FOG ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERE WEATHER...A STRONG COLD FRONT WILL ADVANCE THROUGH SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA WEDNESDAY...BRINGING A PERIOD OF THUNDERSTORMS TO THE AREA. STRONG WINDS FIELDS ASSOCIATED WITH THE PASSING FRONT MAY RESULT IN A FEW THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS. CHANCES OF SEVERE WEATHER APPEAR GREATEST WEDNESDAY AFTERNOON INTO EARLY WEDNESDAY NIGHT. GALES...STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP AHEAD OF A COLD FRONT ON WEDNESDAY. GALE WATCHES AND WARNINGS MAY BE EVENTUALLY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ374-301000- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 124 PM EST TUE JAN 29 2013 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. SEVERE WEATHER...A STRONG COLD FRONT WILL ADVANCE THROUGH SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA WEDNESDAY...BRINGING A PERIOD OF THUNDERSTORMS TO THE AREA. STRONG WINDS FIELDS ASSOCIATED WITH THE PASSING FRONT MAY RESULT IN A FEW THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS. CHANCES OF SEVERE WEATHER APPEAR GREATEST WEDNESDAY AFTERNOON INTO EARLY WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-301000- CHARLESTON HARBOR- 124 PM EST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEA FOG...DENSE MARINE FOG WILL CONTINUE OVER THE COASTAL WATERS THIS AFTERNOON. PATCHY FOG MAY RETURN TO THE HARBOR FOR A SHORT PERIOD THIS AFTERNOON INTO EARLY EVENING AS SOUTHEAST WINDS PERSIST THROUGH EARLY TONIGHT. A DENSE FOG ADVISORY MAY BE NEEDED SHOULD FOG BECOME WIDESPREAD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERE WEATHER...A STRONG COLD FRONT WILL ADVANCE THROUGH SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA WEDNESDAY...BRINGING A PERIOD OF THUNDERSTORMS TO THE AREA. STRONG WINDS FIELDS ASSOCIATED WITH THE PASSING FRONT MAY RESULT IN A FEW THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS. CHANCES OF SEVERE WEATHER APPEAR GREATEST WEDNESDAY AFTERNOON INTO EARLY WEDNESDAY NIGHT. GALES...STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP AHEAD OF A COLD FRONT ON WEDNESDAY. GALE WATCHES AND WARNINGS MAY BE EVENTUALLY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 3:15 AM EST | Dense Fog Advisory | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 7 hr |
| Jan 29, 3:49 AM EST | Gale Watch | CHS | 34 hr | |
| Jan 29, 3:49 AM EST | Marine Dense Fog Advisory | CHS | 13 hr | |
| Jan 29, 3:49 AM EST | Small Craft Advisory | CHS | 13 hr | |
| Jan 29, 4:37 PM EST | Marine Dense Fog Advisory | CHS | 6 hr |
Nearby
Wind Advisories in Georgia, 2013Wind Advisories in South Carolina, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.